Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Retin a gel side effects

Premium Questions

Dr. Prasad MD

with the guidance of a dermatologist . So, I did not face the side-effects. Then for a year I used Retin-a . Now I ... or not after years there would be any side-effect because of having used... View answer

Answered by : Dr. Prasad ( General & Family Physician)
Dr. Dadapeer K MD

, because of possible side effects? And what's your opinion about period for remove of silicone oil? What ...I am 43 y-doctor, pediatrician , I was retinal detachment (left eye) 2 months ago. First... View answer

Answered by : Dr. Dadapeer K ( Ophthalmologist)
Dr.  Binu Parameswaran Pillai MD

I'm in excellent health and traveling. I was on Testosterone gel alternating every 4 day with 4 days of hcg . I took the Nebido shot which last 3 months. after a wake, a week after taking the shot, i ... View answer

Answered by : Dr. Binu Parameswaran Pillai ( Endocrinologist)
Dr.   Munish Sood MD

This evening I vomit two solid gel-like substances. I have issues with my stomach. I have being taking Nexium for several years. Is this a serious problem?I have a gastro doctor and I have had ... View answer

Answered by : Dr. Munish Sood ( Ayurveda Specialist)
Dr. Indranil Ghosh MD

the blood flow to hands and feet and will cause less side effects. ... treatments by Elasto gel™ Hypothermia mitts and slippers. Patients will wear the mitts and slippers for 15 ... View answer

Answered by : Dr. Indranil Ghosh ( Oncologist)

Public Forum Discussions

Dr.   Ashakiran S MD

I bought Retin A 0.25% while in Mexico as a wrinkle treatment. The insert was in Spanish... The pharmacist there told me to use at night and be careful of the sun. Are there other side effects I should... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr. Zubayer Alam MD

i m suffering from hair loss.....is it good to take evion 400 on daily basis.....are there any side effects of taking it on daily basis?and howit shud be taken orally or apply its gel on hair?and if... View answer

Answered by : Dr. Zubayer Alam ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

Hello doctor... I hv been prescribed Clin -3gel(aloe-allontoin gel based) for treatment of acne by a doctor. I am interested to know the source of allontion in this type of creams. Is allontion used in dz ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Rajeshkant Saihgal MD

What is xylocaine 2% Jelly (Lignocaine Hydrochloride gel). What is the most important information I should know about Xylocaine Jelly this jelly use glans inside skine any side effect. ... View answer

Answered by : Dr. Rajeshkant Saihgal ( General & Family Physician)
Dr. Salman Arif MD

I have had three weeks of radiotherapy after a left breast lumpectomy, and had no side effects .... Is there anything I can put on it to reduce the itching? I am using Aloe Vera Gel already. ... View answer

Answered by : Dr. Salman Arif ( Oncologist)

Mobile Questions and Answers

Dr.   Rahul Kumar MD

Nothing will happen. It will get absorbed. No side effects.

Dr.  Shafi Ullah Khan MD

These are herbal products. Only a homeopathic doctor can help you in this regard better. As per my experience these are just cheap publicity stunts.

Dr. Ronald Schubert MD

You are experiencing a common side effects from Retin A. Retin A is actually a strong acid that eats away at the top layer of skin to help reduce the pores from closing and becoming...